# SDR SWAA2021042907241

- Difficulty date: August 4, 2020
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 727c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON STRINGER CLIP AT ACB BS727C LBL15 WL154. / REMOVED AND REPLACED ON STRINGER CLIP AT ACB BS 727C LBL 15 NEW ITEM 146A1010-34 PO# 800189 IAW SRM 51-40-05; SRM 51-40-02 AND DWG 146A1202. 80641U 15AUG20
